# SDR ASAA2016051716776

- Difficulty date: May 17, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 47,173 hours, 18,249 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX FOUND EXIT SIGN ON FLOOR.  ACFT GROUNDED. REPLACED EXIT SIGN COVER ROW 17ABC.  OK FOR SERVICE.
